# SDR AALA202303092656

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 60,725 hours, 36,379 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HARD TO OPEN AND CLOSE INFLIGHT. MAINTENANCE LUBRICATED AND ADJUSTED FORWARD LAVATORY DOOR PER AMM 25-41-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
